Anxiety Support
35,781 members39,274 posts

Is my citalopram dosage too low

Sorry for wrotting so many posts i just have noone else who is going through the same. So ive been taking 10mg citalopram for about 10 days now. My first tablet was 20mg and made me feel f***ing awful so i halfed the dose. On about day 6 i already started to feel the benefits. But for the past 3 days i have felt shitty. Panicking and all the symptoms. It really scares me bcoz it lasts all day. Is this because i havnt been on tem long enough or do i need to up by dose. I have dra on wednesday so should i leave it tell then ?

1 Reply
oldestnewest

Hi .. from experience it sounds about standard..personally I’d continue on 10mg for at least another week before upping dose .., you will experience heightened anxiety to start but it should start to settle after a couple of weeks.. obviously don’t mess with your dosage without your doctors consent..

stick with it you’ll be ok !

1 like
Reply

You may also like...